# SDR CALA2025011000075

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 118,967 hours, 12,306 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 161W60221
- Condition: Missing
- Location: Lt Mlg Uplock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FOUND LH MAIN GEAR ASSY UPLOCK SPRING MISSING.REMOVED AND REPLACED LH MAIN GEAR ASSY UPLOCK SPRINGS PER AMM 32-32-20. OK TO CONTINUE.
